# SDR ASAA1159376

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 13,935 hours, 4,230 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSH BACK ON ENG START RT PACK LIGHT ILLUMINATED ON RECALL.  PERFORMED GROUND VERIFICATION BITE TEST OF RT PACK TEMP CONTROLLER.  NO FAULTS NOTED AND RESET.  NO HISTORY PAST 30 DAYS.
